Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
32 Posts
Discussion Starter · #1 ·
I'm having trouble with my medication and I've felt so disconnected from myself it's scares me...my dp has got so bad I'm constantly panicking normally I could barely it...I think one of my medications has stopped working and I've got so bad the past few months I panic when I leave the house. I've now got new medication so I'm waiting for that to kick in....it is so bad at the moment my life socks ???? I go for walks and distract myself. Could this because my anxiety medication has stopped working which I have been on for 7 years is making me feel worse? I feel like my brain is really fucked up.
 

·
Registered
Joined
·
669 Posts
My life socks too, especially when I can't find them in the morning. Seriously though, I think it's pretty normal to have an adjustment period if you're switching up meds, that's going to cause an upset in a person's system more often than not I would imagine. I saw you posted about drinking a few nights ago too. We both know that's a pretty bad idea with DP, so you could be having some after effects from that as well - unless it was a one-time thing in which case it should all be out of your system by now. Having said that, I foolishly drank a while ago too, and it took me about a week to balance out/feel normal again.

Still though, I would call your psych and bring up the medication that you feel isn't working anymore, you might need to up it or switch it up with something else. It's quite common to become dependent on a med to the point that it no longer feels effective. After 7 years I could definitely see that being the case.

I think with mental illness, some of the hardest things to deal with are adjustments in medication, because they can really throw off your chemical balance and make you feel like hell, even though it's usually temporary, only lasting as long as it takes for your body and mind to process the changes. So I guess knowing it will pass fairly soon is comforting, at least.
 
1 - 2 of 2 Posts
Top